On the Prandtl Boundary Layer Equations in Presence of Corner Singularities

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

In this paper we prove the well-posedness of the Prandtl boundary layer equations on a periodic strip when the initial and the boundary data are not assigned to be compatible.
Original languageEnglish
Pages (from-to)139-149
Number of pages11
JournalActa Applicandae Mathematicae
Volume132
Publication statusPublished - 2014

All Science Journal Classification (ASJC) codes

  • Applied Mathematics

Fingerprint

Dive into the research topics of 'On the Prandtl Boundary Layer Equations in Presence of Corner Singularities'. Together they form a unique fingerprint.

Cite this